# SDR SWAA2023042023391

- Difficulty date: April 4, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 66,297 hours, 39,595 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS DELAMINATION AT ONE SIDE<[01] APPLIED THE GLASS FABRIC REPAIR PLIES AT DAMAGED AREA ON ACCESS PANEL 193AL. REF B737 SRM 51-70-04-2R-10 REPAIR 10 PARAGRAPH 4. MATERIAL USED GLASS FABRIC PLIES PO#:1690463 AND RESIN EY3804AB PO#: 1800550.;[02] VERIFIED STEP 1
